The classification of spherically symmetric space-times

A. Qadir*, M. Ziad

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

35 Citations (Scopus)


A complete classification of spherically symmetric space-times according to their isometries and metrics (or classes of metrics) is obtained by solving the Killing equations. It is demonstrated that a symmetry given by Turkowski does not correspond to any metric.

Original languageEnglish
Pages (from-to)317-334
Number of pages18
JournalII Nuovo Cimento B Series 11
Issue number3
Publication statusPublished - Mar 1995
Externally publishedYes


  • 04.20
  • General relativity

ASJC Scopus subject areas

  • Physics and Astronomy(all)


Dive into the research topics of 'The classification of spherically symmetric space-times'. Together they form a unique fingerprint.

Cite this